# SDR USAA2013052800015

- Difficulty date: April 16, 2013
- Submitted: May 28, 2013
- Operation: Air carrier
- Aircraft: N192UW
- Make and model: Airbus A321-211
- Aircraft serial: 1496
- Aircraft time: 42,309 hours, 15,193 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D53231743200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - LEVEL 2, GALVANIC CORROSION ON SEAT TRACK BETWEEN FR24 TO FR25+4", Y765. REPAIRED SEAT TRACK BETWEEN FR24 TO FR25+4", Y765 IAW SRM 53-21-15 & DWG D53111022.
